Skip to Main content Skip to Navigation
Journal articles

Sur un modèle de compétition et de coexistence dans le chémostat

Abstract : In this paper, we consider the mathematical model of two microbial species competition on a single resource in a chemostat. We take into account the interspecific interactions between the two populations of micro-organisms and intraspecific interactions between individuals themselves. The growth functions are monotonic and the dilution ratios are distinct. We determine the equilibrium points, and their local stability.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Thursday, April 7, 2016 - 4:12:23 PM
Last modification on : Wednesday, May 4, 2022 - 11:20:01 AM


Publisher files allowed on an open archive



Radhouane Fekih-Salem, Tewfik Sari, Nahla Abdellatif. Sur un modèle de compétition et de coexistence dans le chémostat. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2011, Volume 14 - 2011 - Special issue CARI'10, pp.15-30. ⟨10.46298/arima.1953⟩. ⟨hal-00777548v2⟩



Record views


Files downloads